Authors: Stanojević, Bogdana 
Stanojević, Milan
Affiliations: Computer Science 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Analytic description to the fuzzy efficiencies in fuzzy standard Data Envelopment Analysis
Journal: Procedia Computer Science
Volume: 199
First page: 487
Last page: 494
Conference: 8th International Conference on Information Technology and Quantitative Management, ITQM 2020 and 2021
Issue Date: 2022
Rank: M33
ISSN: 1877-0509
DOI: 10.1016/j.procs.2022.01.059
Abstract: 
In this paper we show how a parametric discussion on the optimal objective values to two mathematical models involved in a fuzzy standard data envelopment analysis can provide an analytic description to the membership functions of the fuzzy efficiencies of the decision-making units. We recall the mathematical models under discussion from the literature, but we approach them from a novel perspective, thus providing an analytical alternative to the numerical methods used so far in the literature.
Keywords: Data envelopment analysis | Fuzzy efficiency | Parametric programming
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

3
checked on May 18, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.